# SDR ASAA0580508

- Difficulty date: September 26, 2005
- Submitted: December 16, 2005
- Operation: Air carrier
- Aircraft: N982AS
- Make and model: Doug MD 83
- Aircraft serial: 53473
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 993663217
- Condition: Corroded
- Location: Fs 522-541
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND DURING HV-CHECK, INTERCOSTAL CORRODED.  REPLACED INTERCOSTAL.  (M)
